See Alike in...

Alike App

Browser

Jael

689d

Has anybody who’s switched to testosterone injections experienced this? About a month or so ago I switched from testosterone gel to injections because I was afraid I was sweating off a lot of the gel and it made my skin really dry and itchy. When I talked to my doctor about it she said I had to do all this blood work and they’d match the dose to however my hormone levels are etc.. anyway I do that and im doing the shot for a few months and I only just recently got my dose adjusted but I started getting really bad cramps again. I only missed one shot and for me they have me getting 60mgs every two weeks and im doing subQ shots. I’ve been bleeding so bad and the cramps have been fucking debilitating. I don’t know if it’s because I missed one shot or if the dose is still too low but has anyone else experienced this too?

Top reply
    • AnimalBoy

      668d

      I've only ever done subQ and didnt miss a single injection for the first 2 years of taking it so it's possible that missing a dose this early in switching types did effect it but it also sounds like it could be that your dose is too low. I would suggest talking to your doctor and either seeing if taking it continuously for a little while helps or increasing your dosage is a better option. You can also ask about changing the frequency, and amount accordingly, to see if that will help.

    • AnimalBoy

      668d

      I've only ever done subQ and didnt miss a single injection for the first 2 years of taking it so it's possible that missing a dose this early in switching types did effect it but it also sounds like it could be that your dose is too low. I would suggest talking to your doctor and either seeing if taking it continuously for a little while helps or increasing your dosage is a better option. You can also ask about changing the frequency, and amount accordingly, to see if that will help.

    • IndigoBro

      688d

      Sometimes I feel like menstruation likes to throw a tantrum on its way out. Hopefully that means it’s gonna chill out soon

    • IndigoBro

      688d

      Might be helped by dosing weekly instead of every 2 weeks

    • velrossiraptor

      688d

      i’ve only ever been on shots though i did experience similar symptoms to yours when i was at 0.12 mL per week (hot flashes, light-headedness, cramps, etc). i talked to my dr and they switched me to half a dose twice per week. since then, i’ve had my dose increased so now i do 0.13 mL every 3-4 days. (i am also on an estrogen blocker so take my advice with a grain of salt ig)

    • ajar

      689d

      Ive only ever used injections, I did 30mg every week for nearly 4 years and a couple months ago bumped up to 60mg every week. When I miss a dose, I do get some cramps and minor bleeding, and that increases the longer I go without. You could talk to your doctor about doing half your dose every week instead, injectable T moves through the body pretty quickly and can lead to a rollercoaster feeling

    • LilG

      689d

      I'm not on testosterone yet, but I do know when I was on hormonal birth control that if I missed more than one dose I would start bleeding. Maybe it's the same for a hormone like testosterone? Either way you should definitely talk to your doctor about it! Also, mydol, heating pads, and chocolate are my favorite remedies for the big nasty.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion